# SDR AALA2019083000022

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 56,083 hours, 23,275 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Split
- Location: Te Flaps
- Component: Flap Position I
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON  APPROCH,FLAP INDICATOR SPLIT NEEDLES AT  7+9 AND  FLAPS STOPPED  TRACKING. COMPLETED QRH AND RESET  FLAP LEVER TO 5. LANDED WITH FLAP LEVER AT  5.THE NEEDLES  COME TOGETHER AT  APPROX. 7.
